# SDR 99ZZZX3764

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N274K
- Make and model: Israel 1124
- Aircraft serial: 274
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 188628
- Condition: Cracked
- Location: Air Dist
- Component: Airesrch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE WELD BETWEEN THE HOT AND COLD AIR PLENUMS ON THE ACM.  SUBMITTER STATED THIS DEFECT AREA NEEDS TO BE ADDED TO THE INSPECTION GUIDES OF THE WESTWIND. THIS SAME PROBLEM HAS BEEN FOUND ON AT LEAST 6 OTHER WESTWINDS.  ACFT TT:  7960.6 HOURS.
